# SDR DALA2025100707298

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N812DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31923
- Aircraft time: 38,323 hours, 14,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 1236101) ALL LIGHTS ASSOCIATED WITH EMERGENCY BATTERY PACK M1675 STA317, WL290, LBL10 INOP. REMOVED AND REPLACED 141675 EMERGENCY BATTERY PACK PER B737 AMM 33-51-06-960-805. OPS TESTED GOOD.
